# SDR UALA2013070904761

- Difficulty date: July 7, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 74,069 hours, 21,715 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE, AFT OVERWING EMERGENCY LIGHT INOP.   REPLACED LAMP, NO HELP.    ACCOMPLISHED IDT INSPECTION. OPS NORMAL. LEFT OVERWING AFT EMERGENCY LIGHT WAS REPAIRED BY REPLACING M10770 CHARGER AND BATTERY ASSY.  CHECKED OK.
